# SDR 7C7A201410010060

- Difficulty date: October 1, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 30,603 hours, 32,869 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85710024001
- Part serial: F18338
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING FUEL PANEL 624 BT, 1 COUNTERSINK DAMAGED. 1 HOLE OPENED AND COUNTERSUNK FOR BUSHING REPAIR IAW RD8-57-2673.  HFEC AND DISBOND INSPECTION DONE ON RT WING FUEL PANEL 624BT CSK REPAIR AREA IAW RD8-57-2673, NO DEFECT FOUND.
